# SDR USAA2012101200022

- Difficulty date: October 11, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 10,350 hours, 3,836 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240007
- Part serial: FR0252
- Condition: Low Pressure
- Location: L4 Door
- Part time: 9,978 hours, 3,427 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CHECK PRESSURE LIGHT ON CIDS PANEL DOOR 4L.  SERVICED 4L DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-10-00-614-001A.
